# SDR 2006UALA02179

- Difficulty date: November 12, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 56,092 hours, 16,280 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO RIGHT ENGINE SURGING 0.1 - 0.2 EPR.  ON CLIMBOUT CREW INDICATED RIGHT ENGINE EPR FLUX 0.10 - 0.05   SLIGHT YAW FELT IN AIRFRAME.    REPLACED FUEL CONTROL UNIT AND ACCOMPLISHED ACCEL CHECK AND POWER ASSURANCE.
